# SDR SWIA201642294

- Difficulty date: June 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS 280.00 AND FS 333.00.  R & R 26R BETWEEN FS 280 AND FS 333 WITH NEW STR IAW SRM.  PRESSURE CHECK GOOD AT THIS TIME.
